On LPS Riemannian Manifold – Ii

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2015 by IJMTT Journal
Volume-22 Number-1
Year of Publication : 2015
Authors : Manohar Singh, Amarnath, Shailendra Kumar Gautam
  10.14445/22315373/IJMTT-V22P507

MLA

Manohar Singh, Amarnath, Shailendra Kumar Gautam"On LPS Riemannian Manifold – Ii", International Journal of Mathematics Trends and Technology (IJMTT). V22(1):39-44 June 2015. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper, Lorentzian para sasakian Riemannian manifold have been studied. The first section is introductory. Basic definition and known results are defined. Second section deals with LPSRiemannian manifold and the third section is devoted for KLPS-Riemannian manifold. Some interesting results have been investigated.

References
[1] S.S.Yadav (2002) : Some contribution to almost para contact manifold: Ph.D. Thesis (awarded) Dr. B.R.A.University, Agra.
[2] Mishra R.S.(1984) : Structures on differentiable manifold and their application, Chandrama Prakashan Allahabad.
[3] H.B. Pandey, Manohar Singh : On LPS-Riemannian manifold, Journal of the Tensor Society (JTS), Lucknow, Vol-1, 2007.

Keywords
Some interesting results have been investigated.